# SDR GLBA201109072

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 32,758 hours, 42,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1864
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTRUMENT EMERGENCY LIGHT ON CAPTAIN'S SIDE BURNED OUT.  MX REPLACED THE BULB IAW BMM 33-10-04, OPS CHECKED GOOD.
